Statistical Properties of Maximal-Length Linear Binary Sequences

P. D. Roberts, Robert Hunter Davis

Research output: Contribution to conferencePaper

Original languageEnglish
Pages190-196
Number of pages7
Publication statusPublished - 1966
EventProceedings Institution of Electrical Engineers -
Duration: 1 Jan 1966 → …

Conference

ConferenceProceedings Institution of Electrical Engineers
Period1/01/66 → …

Cite this

Roberts, P. D., & Davis, R. H. (1966). Statistical Properties of Maximal-Length Linear Binary Sequences. 190-196. Paper presented at Proceedings Institution of Electrical Engineers, .